Can Are my frequent headaches and stomach pains related?
Hi, I am a 21-year old female who suffers from many headaches. It seems like I have been battling headaches for as long as I remember. When I was younger, I would get such bad headaches that I would cry all night long because I was in so much pain, enough that I wouldn't get any sleep. At that time, my family doctor told me that the cause of my headaches was my lack of vision and that I needed glasses. Now, I have been wearing glasses for over 15 years, and my headaches are still very present. And that's the least of it because I often get very bad migraines as well. They are bad enough that I feel dizzy, nauseous, and basically I am in a lot of pain. Light bothers me, loud noises bother me, and etc. For a 21-year old, I may be wrong, but it doesn't seem right. I shouldn't be getting so many headaches/migraines right? It's almost daily now, and that's not all as well. Now when I get my headaches, I have a ...
Imagine living in pain for years only to find out that one of your medications is the reason that you are in pain. Medications are supposed to help not hurt, right? Unfortunately, some commonly used drugs can cause pain, even the ones available without a prescription. Some cause headaches, others cause foot pain. Where ever there is pain, a medication could be the root cause of it.
Two of the top five medications that cause pain are available over-the-counter, without a prescription, without physician guidance. You might be unaware that your pain could be related to these medications that are under your control.
Caffeine-containing medications (including Excedrin, Midol, Anacin): If you are experiencing headaches and you are also using a caffeine-containing medication more than two or three times per week, your headaches might be caused by these over-the-counter (OTC) medications. These drugs can cause “ rebound headaches ” because the brain screams for more when the...
Hi, my name is Chrissy, I'm 18 years old, and I have questions about my constant stomach pain, I don't know if my migraines and stomach pain can be related, I get migraines daily, and stomach pain is constant, the pain has been here for about 3 months now, and I've seen several DR's about it, they just tell me that its just a stomach ache, and I will be fine, but its been going on for too long, and the pain is getting worse almost daily now, and I'm hoping someone could help me...the stomach pains are really sharp, and lots of pressure....And now I'm starting to gain a lot of weight in the stomach area, but my stomach is constantly hard...And I do not have constipation problems... My migraines I've been getting since I was about 7 or 8 years old...But now the migraines are getting worse and I'm getting pain down my neck and back. Though you may not be able to help either, thanks for trying... Chrissy.
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.